# SDR DALA1051991814

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 38,824 hours, 8,920 cycles
- Engine: Ge CF680
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L4 AND R4 ARE INOPERATIVE.  MX REPAIRED THE BROKEN WIRES FOR POWER SUPPLY PLUG D110722.  SYS OPS IS NORMAL.
